# SDR BA07004

- Difficulty date: April 18, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- Aircraft time: 32,897 hours, 4,807 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974800
- Part serial: 3894
- Condition: Failed
- Location: Hhydraulic Sys
- Part time: 23,978 hours, 4,052 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 1071, PHL-SJU:  DURING CRUISE, THE GREEN SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE GREEN SYSTEM HYDRAULIC PUMPS AND FILTERS.
